# SDR SWIA202264997

- Difficulty date: January 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR BEAM INBOARD FLANGE HAS A DRILL START AT APPROXIMATELY FS357, RBL9, MARKED.     (C-CHECK RO 3/14/2022)    RECEIVED REO 601R-53-21-3532 REV --, DATED 2022-02-10 AND DRILLED HOLE OF 0.128 DIA. AND COUNTERSINKED HOLE ENSURING ALL DAMAGE REMOVED. WITH EDGE DISTANCE OF 0.250". REF REO 601R-53-21-3532 REV--, DATED 2022-02-10 AND  INSTALLED 1 EA. MS20426AD4-4 RIVET. REF: REO 601R-53-21-3532 REV --, DATED 2022-02-10 AND  RESTORED FINISH, REF MHIRJ REO 601R-53-21-3532 REV -- DATED 2022-02-10 STEP 4 / COMPLIED WITH TASK CARD 51-900-1003-SKY
